# SDR 2002UALA00881

- Difficulty date: May 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 12,668 hours, 1,549 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERG EXIT LIGHT INOP AT 12A,B AND 17 A,B.  RELAMPED
